# SDR SWIA2025092900028

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 38,033 hours, 24,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND UNDER FUSELAGE SKIN ON STRG 27,  FS 977.00  TO 989.00.   (FILED OPEN)
